The boundary-contact problem of elasticity for homogeneous anisotropic media with a contact on some part of the boundaries.
Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 111-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
existence, uniqueness, Besov and Bessel potential classes, potential theory, pseudodifferential equations, smoothness
@article{GMJ_1995__2_2_47198,
author = {Chkadua, O.},
title = {The boundary-contact problem of elasticity for homogeneous anisotropic media with a contact on some part of the boundaries.},
journal = {Georgian mathematical journal},
pages = {111--122},
year = {1995},
volume = {2},
number = {2},
zbl = {0817.73053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47198/}
}
TY - JOUR AU - Chkadua, O. TI - The boundary-contact problem of elasticity for homogeneous anisotropic media with a contact on some part of the boundaries. JO - Georgian mathematical journal PY - 1995 SP - 111 EP - 122 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47198/ LA - en ID - GMJ_1995__2_2_47198 ER -
%0 Journal Article %A Chkadua, O. %T The boundary-contact problem of elasticity for homogeneous anisotropic media with a contact on some part of the boundaries. %J Georgian mathematical journal %D 1995 %P 111-122 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47198/ %G en %F GMJ_1995__2_2_47198
Chkadua, O. The boundary-contact problem of elasticity for homogeneous anisotropic media with a contact on some part of the boundaries.. Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 111-122. http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47198/